MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDO ANCHOR SYSTEM - HELI-FX AAA; ENDOVASCULAR SUTURING SYSTEM

MEDTRONIC IRELAND ENDO ANCHOR SYSTEM - HELI-FX AAA; ENDOVASCULAR SUTURING SYSTEM
Catalog Number SA-85
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
An endurant stent graft system was implanted during an unknown endovascular procedure.It was reported that a patient representative contacted technical services approximately 14 years later and stated that the patient experienced an endoleak that was repaired 4 months previously with an endurant cuff.Subsequent information received confirmed that the endoleak was a type ia involving the endurant bifurcated graft.The endoleak did not resolve following cuff implantation; therefore, six endoanchors were placed, resulting in a reduction of the endoleak.The physician later confirmed that the endoleak was fully resolved on follow-up imaging.Lack of wall apposition was noted in the left limb; however, no type ib endoleak was identified.According to the physician, the cause of the type ia endoleak was progressive dilation of the aorta since the index procedure.No additional clinical sequelae were reported, and the patient is doing well.

Brand Name
ENDO ANCHOR SYSTEM - HELI-FX AAA
Common Device Name
ENDOVASCULAR SUTURING SYSTEM
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key25054516
Report Number9612164-2026-02251
Device Sequence Number18498708
Product Code OTD
UDI-Device Identifier00763000645113
UDI-Public(01)00763000645113(17)270828(10)0012993068
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K140036
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSA-85
Device Lot Number0012993068
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2026
Supplement Date Received by Manufacturer05/01/2026
Initial Report FDA Received Date05/01/2026
Supplement Report FDA Received Date05/15/2026
Date Device Manufactured08/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale